| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign- poland.Reported event was confirmed by review of pictures.Visual examination of the provided photo identified the anchor has fractured.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during arthroscopic surgery in the shoulder joint, the anchor broke while screwing into the humerus.No adverse event has been reported as a result of the malfunction.Attempts to obtain additional information have been made; however, no more is available.